# SDR RAIA202003200024

- Difficulty date: March 2, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL FWD OF SERVICE DOOR AT FR 20 HAS CORROSION AROUND NUTPLATE HOLE -          FABRICATED FWD SILL REPAIR. INSTALLED FWD SILL REPAIR ON RH FLOOR SILL FWD OF SERVICE DOOR AT FR 20.
